Vol. 136, No. 3, 2011 · Contents

S. N. Begum, A. S. A. Noor:
Congruence kernels of distributive PJP-semilattices

N. Parhi:
Non-oscillation of second order linear self-adjoint nonhomogeneous difference equations

Fatih Nuray:
Lacunary weak statistical convergence

Tuo-Yeong Lee:
Some integrability theorems for multiple trigonometric series

Li-Xia Wang, Liang-Xue Peng:
A note on $\text k-c-$semistratifiable spaces and strong $\beta$-spaces

Jamel Abidi, Mohamed Lassaad Ben Yattou:
Le minimum de deux fonctions plurisousharmoniques et une nouvelle caracterisation des fonctions holomorphes

R. M. El-Ashwah, M. K. Aouf, A. Shamandy, E. E. Ali:
Subordination results for some subclasses of analytic functions

Ludvík Janoš:
Some cohomological aspects of the Banach fixed point principle

[Contents of Mathematica Bohemica] [Full text of the older issues of Mathematica Bohemica at DML-CZ]